We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.

BONAFEDE S, & NICOLOSI F (2007). On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data. BOUNDARY VALUE PROBLEMS, 2007, 1-15 [10.1155/2007/65825].

On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data

BONAFEDE, Salvatore;NICOLOSI, Filippo
2007

Abstract

We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.
https://boundaryvalueproblems.springeropen.com/articles/10.1155/2007/65825
BONAFEDE S, & NICOLOSI F (2007). On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data. BOUNDARY VALUE PROBLEMS, 2007, 1-15 [10.1155/2007/65825].
File in questo prodotto:
File Dimensione Formato  
On the Sets of Regularity of Solutions.pdf

accesso aperto

Dimensione 184.98 kB
Formato Adobe PDF
184.98 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/14786
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact